# SDR CALA2014062300799

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 47,792 hours, 16,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-04716 FRAME CRACKED, AIR CONDITION OUTLET EXTRUSION SUPPORT BRACKET AREA STATION 500CL, BETWEEN STRINGER 8 - 9.  ACCOMPLISHED FRAME REPAIR ANGLES AT FRAME 500CL BETWEEN STRINGER 8L - 9L IAW EA 5310-04716 REV G FIG 3 STEP 13 & SRM 51-40-02 & 51-20-01.
